Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multiplication operators on $L^{p}$

Tom 244 / 2019

March T. Boedihardjo Studia Mathematica 244 (2019), 309-319 MSC: Primary 47B38. DOI: 10.4064/sm170903-15-11 Opublikowany online: 21 May 2018

Streszczenie

We show that every operator on $L^{p}$, $1 \lt p \lt \infty $, defined by multiplication by the identity function on $\mathbb {C}$ is a compact perturbation of an operator that is diagonal with respect to an unconditional basis. We also classify these operators up to similarity modulo compact operators and up to approximate similarity.

Autorzy

  • March T. BoedihardjoDepartment of Mathematics
    University of California
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek